# SDR DALA2019120507063

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 94,068 hours, 12,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROW 21-31 FG INOPERATIVE. FOUND SHORT IN SEAT AND BLOWN FUSE ON CHARGER AND REPAIRED. SYSTEM OPERATION IS NORMAL.
